Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 1364532, 12 pages
https://doi.org/10.1155/2017/1364532
Research Article

Periodic Solutions and -Asymptotically Periodic Solutions to Fractional Evolution Equations

Jia Mu,1,2 Yong Zhou,1,3 and Li Peng1

1Faculty of Mathematics and Computational Science, Xiangtan University, Hunan 411105, China
2School of Mathematics and Computer Science, Northwest University for Nationalities, Lanzhou, Gansu 730000, China
3Nonlinear Analysis and Applied Mathematics Research Group, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Correspondence should be addressed to Yong Zhou; nc.ude.utx@uohzy

Received 1 January 2017; Accepted 15 March 2017; Published 3 April 2017

Academic Editor: Can Li

Copyright © 2017 Jia Mu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006. View at MathSciNet
  2. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  3. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, A Wiley-Interscience Publication, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  4. Y. Zhou, Basic Theory of Fractional Differential Equations, World Scientific, Singapore, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Y. Zhou and L. Peng, “On the time-fractional Navier—Stokes equations,” Computers & Mathematics with Applications, vol. 73, no. 6, pp. 874–891, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Y. Zhou and L. Peng, “Weak solutions of the time-fractional Navier—Stokes equations and optimal control,” Computers & Mathematics with Applications, vol. 73, no. 6, pp. 1016–1027, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Y. Zhou and L. Zhang, “Existence and multiplicity results of homoclinic solutions for fractional Hamiltonian systems,” Computers & Mathematics with Applications, vol. 73, no. 6, pp. 1325–1345, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Y. Zhou, V. Vijayakumar, and R. Murugesu, “Controllability for fractional evolution inclusions without compactness,” Evolution Equations and Control Theory, vol. 4, no. 4, pp. 507–524, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. J. Mu and H. Fan, “Positive mild solutions of periodic boundary value problems for fractional evolution equations,” Journal of Applied Mathematics, vol. 2012, Article ID 691651, 13 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. I. Area, J. Losada, and J. J. Nieto, “On fractional derivatives and primitives of periodic functions,” Abstract and Applied Analysis, vol. 2014, Article ID 392598, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. E. Kaslik and S. Sivasundaram, “Non-existence of periodic solutions in fractional-order dynamical systems and a remarkable difference between integer and fractional-order derivatives of periodic functions,” Nonlinear Analysis. Real World Applications, vol. 13, no. 3, pp. 1489–1497, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. M. S. Tavazoei and M. Haeri, “A proof for non existence of periodic solutions in time invariant fractional order systems,” Automatica, vol. 45, no. 8, pp. 1886–1890, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. J. Wang, M. Feckan, and Y. Zhou, “Nonexistence of periodic solutions and asymptotically periodic solutions for fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 2, pp. 246–256, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. M. Yazdani and H. Salarieh, “On the existence of periodic solutions in time-invariant fractional order systems,” Automatica, vol. 47, no. 8, pp. 1834–1837, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. R. Hilfer, “Threefold introduction to fractional derivatives,” in Anomalous Transport: Foundations and Applications, R. Klages, G. Radons, and I. M. Sokolov, Eds., pp. 17–74, Wiley-VCH, New York, NY, USA, 2008. View at Google Scholar
  16. H. R. Henríquez, M. Pierri, and P. Táboas, “On S-asymptotically ω-periodic functions on Banach spaces and applications,” Journal of Mathematical Analysis and Applications, vol. 343, no. 2, pp. 1119–1130, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. X.-B. Shu, F. Xu, and Y. Shi, “S-asymptotically ω-positive periodic solutions for a class of neutral fractional differential equations,” Applied Mathematics and Computation, vol. 270, pp. 768–776, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. C. Cuevas and J. Cesar de Souza, “Existence of S-asymptotically ω-periodic solutions for fractional order functional integro-differential equations with infinite delay,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1683–1689, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. C. Cuevas and J. Souza, “S-asymptotically image-periodic solutions of semilinear fractional integro-differential equations,” Applied Mathematics Letters, vol. 22, pp. 865–870, 2009. View at Google Scholar
  20. E. Alvarez-Pardo and C. Lizama, “Weighted pseudo almost automorphic mild solutions for two-term fractional order differential equations,” Applied Mathematics and Computation, vol. 271, pp. 154–167, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. C. Lizama and F. Poblete, “Regularity of mild solutions for a class of fractional order differential equations,” Applied Mathematics and Computation, vol. 224, pp. 803–816, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. R. Ponce, “Bounded mild solutions to fractional integro-differential equations in Banach spaces,” Semigroup Forum, vol. 87, no. 2, pp. 377–392, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. C. Lizama and G. M. N'Guérékata, “Bounded mild solutions for semilinear integro differential equations in Banach spaces,” Integral Equations and Operator Theory, vol. 68, no. 2, pp. 207–227, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  25. J. Banasiak and L. Arlotti, Perturbations of Positive Semigroups with Applications, Springer, New York, NY, USA, 2006. View at MathSciNet
  26. Z. Wei, Q. Li, and J. Che, “Initial value problems for fractional differential equations involving Riemann-Liouville sequential fractional derivative,” Journal of Mathematical Analysis and Applications, vol. 367, no. 1, pp. 260–272, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. X.-B. Shu, Y. Lai, and Y. Chen, “The existence of mild solutions for impulsive fractional partial differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 5, pp. 2003–2011, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. Z. Wei, W. Dong, and J. Che, “Periodic boundary value problems for fractional differential equations involving a Riemann-Liouville fractional derivative,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 10, pp. 3232–3238, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. A. M. Krägeloh, “Two families of functions related to the fractional powers of generators of strongly continuous contraction semigroups,” Journal of Mathematical Analysis and Applications, vol. 283, no. 2, pp. 459–467, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. R.-N. Wang, D.-H. Chen, and T.-J. Xiao, “Abstract fractional Cauchy problems with almost sectorial operators,” Journal of Differential Equations, vol. 252, no. 1, pp. 202–235, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  31. V. M. Zolotarev, One-Dimensional Stable Distributions, American Mathematical Society, Providence, RI, USA, 1986. View at MathSciNet
  32. J. Wang and Y. Zhou, “A class of fractional evolution equations and optimal controls,” Nonlinear Analysis: Real World Applications, vol. 12, no. 1, pp. 262–272, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus